MAUDE Adverse Event Report: COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD; STENT, URETERAL

COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD; STENT, URETERAL
Model Number G49945
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that one end of the stent from a universa soft ureteral stent set was found to be separated as the nurse was preparing the device for a ureteral stent replacement procedure.A new same device was used to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedure due to this occurrence.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD; STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25046671
Report Number1820334-2026-00464
Device Sequence Number18723331
Product Code FAD
UDI-Device Identifier00827002499454
UDI-Public(01)00827002499454(17)280814(10)16742053
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K151051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49945
Device Catalogue NumberUSH-600
Device Lot Number16742053
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale